Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
MMW Munch Med Wochenschr. 1976 Feb 6;118(6):155-60.

[The problem of vitamin B6/B12 acne. A contribution on acne medicamentosa (author's transl)].

[Article in German]

Abstract

Deterioration of acne vulgaris or eruption of an acneiform exanthema could be established during treatment with vitamin B6 and/or vitamin B12 in 14 patients. Females were by far the more frequently affected. The appearance of skin symptoms, even outside the age groups typically affected by acne vulgaris is characteristic. The clinical appearance of acneiform exanthema occurring during treatment with vitamin B6 or B12 consists of loosely disseminated small papules or papulopustules on the face (especially on the forehead and chin), on the upper parts of the back and chest and spreading to the upper arm. The pathogensis of the change is not yet certain. The acneiform rash generally fades within a short time after vitamin B6 or vitamin B12 treatment has been stopped.

PMID:
130553
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk